# SDR FDEA202202220477

- Difficulty date: February 22, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300*
- Aircraft serial: 659
- Aircraft time: 47,310 hours, 25,486 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING EXTERNAL DOUBLER FOUND ON L/H WING LWR   SURFACE L/E PANEL 513AB CUTOUT FWD O/B AREA. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: A300/A310 RPR   IDENT&SUPPLEMENTAL MX REQ(SMR) TRK, INSPECTION OF EXISTING REPAIR DETERMINED IT TO   BE CURRENT WITH FAA APPROVED DATA A300-600F SRM 53-15-63-201, PARA.5.A, PAGE 201-214,   FIG.201, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY A REPAIR WITH NO SUPPLEMENTAL   INSPECTION REQUIREMENTS."FOR RECORD PURPOSES ONLY""MAJOR REPAIR"
